Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 511, NWS Norman, OK

May 28, 20156 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 28, 2015, 9:42 PM CDT for 6 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 9:42 PM CDT (02:42 UTC)
Expired
May 28, 2015, 10:30 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS54 KOUN 290242
SVROUN
OKC019-069-085-095-099-123-290330-
/O.NEW.KOUN.SV.W.0511.150529T0242Z-150529T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKSON...
  MOVING NORTH AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...SULPHUR...MADILL...TISHOMINGO...DAVIS...KINGSTON...
  DICKSON...MANNSVILLE...ROFF...SPRINGER...RAVIA...MILL CREEK...
  DOUGHERTY...GENE AUTRY...HICKORY...RUSSETT...FITTSTOWN...LEBANON...
  PONTOTOC AND LAKE MURRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3405 9713 3451 9716 3451 9714 3455 9716
      3470 9656 3386 9674
TIME...MOT...LOC 0240Z 198DEG 38KT 3415 9696 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:43 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 28, 6:43 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 28 2015

.UPDATE...
QUICK UPDATE TO PRECIP/WX OVERNIGHT...

&&

.DISCUSSION...
LINE OF CONVECTION CONTINUES TO MOVE AT A DECENT CLIP ACROSS WRN N
TX... WITH MULTIPLE REPORTS OF WIND GUSTS 45 TO 60 MPH ALONG THE
PRECEDING GUST FRONT. NORTH OF THE LINE... IN SW OK... STORMS
REMAIN MARGINALLY SEVERE... SLOWLY LIFTING NWRD... WITH SEVERAL
OUTFLOW BOUNDARIES BEING LAID OUT. TRENDS SUGGEST THE LARGER LINE
IS SLOWLY STARTING TO WEAKEN... BUT WILL LIKELY REMAIN SEVERE TO
MARGINALLY SEVERE FOR THE NEXT HOUR OR TWO AS INSTABILITY LESSENS
WITH THE LOSS OF DAY TIME HEATING. THE BIG CHALLENGE AT THE MOMENT
WILL BE THE IMPACTS OF THE LLJ LATER THIS EVENING. AS IT RAMPS
UP... AS IS ANTICIPATED... STORM DEVELOPMENT WILL LIKELY INTENSIFY
AND LIFT E/NE ACROSS SRN OK... POSSIBLY AS FAR NORTH AS CENTRAL
OK. DEPENDING ON THE FLAVOR OF WRF YOU CHOOSE... CONSIDERING 00Z
RUNS ARE NOT IN YET... AND WITH SOME SUPPORT FROM THE HRRR... IT
LOOKS LIKE AN MCV WILL DEVELOP SOMEWHERE NEAR THE RED RIVER AND
LIFT E/NE INTO CENTRAL OR SOUTH CENTRAL OK. COMPARED TO LAST
NIGHT... CURRENT IR SAT SHOWS A DECENT MCS ONCE AGAIN... BUT
POSITIONED MORE TO THE E/SE TONIGHT... OVER WRN N TX AND EXTENDING
BACK THROUGH THE BIG COUNTRY INTO THE PERMIAN BASIN.

JTK

&&

.PREV DISCUSSION... /ISSUED 609 PM CDT THU MAY 28 2015/

AVIATION...29/00Z TAF ISSUANCE...
ANOTHER ACTIVE AVIATION PERIOD... SEVERE CONVECTION WILL IMPACT
KSPS AT THE START OF THE PERIOD... WITH GUSTY WINDS 40 TO 60 MPH
POSSIBLE AND FREQUENT LIGHTNING. STORMS WILL MOVE THROUGH
RELATIVELY QUICKLY... WITH -RA/VCSH BY 01 TO 02Z. TSRA WILL ALSO
SLOWLY LIFT NORTH IMPACTING KLAW THROUGH THE FIRST FEW HOURS OF
THE PERIOD. FOR THE REMAINDER OF THE NIGHT... EXPECT STORMS TO
EVOLVE WITH THE INCREASE IN THE LOW LEVEL JET... SIMILAR TO LAST
NIGHT... STILL HAVE LOW CONFIDENCE IN COVERAGE AND TIMING... BUT
ENOUGH TO WARRANT TEMPOS FROM CENTRAL OK THROUGH SWRN OK THROUGH
FRIDAY MORNING. STAY AWARE FOR AMENDMENTS OVERNIGHT AND THROUGH
THE MORNING HOURS.

JTK

PREV DISCUSSION... /ISSUED 330 PM CDT THU MAY 28 2015/

DISCUSSION...
OUR ATTENTION REMAINS SQUARELY FOCUSED ON HEAVY RAIN/FLOODING AND
SEVERE WEATHER POTENTIAL TODAY THROUGH SATURDAY NIGHT.

SEVERE STORMS HAVE DEVELOPED EARLY THIS AFTERNOON WITHIN A VERY
MOIST AND UNSTABLE ENVIRONMENT. AS A BROAD UPPER LEVEL STORM
SYSTEM MEANDERS ACROSS THE SOUTHERN PLAINS...EXPECT STORMS TO
BECOME MORE NUMEROUS THROUGH THE EVENING HOURS. STORMS HAVE
REMAINED SOMEWHAT DISCRETE SO FAR...BUT WITH COLD POOL MERGERS...A
LARGE EAST OR SOUTHEASTWARD MOVING COMPLEX IS LIKELY. A COUPLE OF
TORNADOES MAY ACCOMPANY THE INITIAL STORMS...BUT THE THREAT WILL
TRANSITION MORE TO A LARGE HAIL/DAMAGING WIND/FLOODING THREAT THIS
EVENING AND TONIGHT. THE COMPLEX SHOULD MOVE EASTWARD...BRINGING
WIDESPREAD MODERATE TO HEAVY RAINFALL TO MUCH OF CENTRAL AND
SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

SHOWERS AND A FEW STORMS MAY LINGER INTO THE FIRST PART OF
TOMORROW. ANOTHER COMPLEX OF STORMS MAY THEN FORM LATE TOMORROW
AFTERNOON AND EVENING...AND MOVE FROM WEST CENTRAL AND
SOUTHWESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS AND SOUTH CENTRAL
OKLAHOMA...BRINGING ANOTHER BATCH OF HEAVY RAINFALL TO AREAS THE
RECEIVE HEAVY RAIN TODAY. SOME SEVERE POTENTIAL WILL ALSO LIKELY
ACCOMPANY STORMS TOMORROW...BUT THE PRIMARY CONCERN WILL BE HEAVY
RAIN AND FLOODING.

A FRONT WILL MOVE ACROSS OKLAHOMA AND INTO NORTHERN AND CENTRAL
TEXAS OVERNIGHT TOMORROW NIGHT INTO THE DAY ON SATURDAY.
WIDESPREAD STORMS WILL REMAIN POSSIBLE DURING THIS TIME. STORMS
ALONG AND SOUTH OF THE BOUNDARY WILL HAVE SOME SEVERE
POTENTIAL...WHILE MODERATE TO HEAVY RAINFALL MAY EXIST
ALONG/BEHIND THE BOUNDARY. AGAIN...PERSISTENT HEAVY RAINFALL OVER
THE SAME AREAS WILL RESULT IN A NOTED FLASH FLOODING THREAT...AND
INCREASED THREAT OF WORSENING RIVER FLOODING.

WITH THE CONTINUED RISK OF HEAVY RAINS AND FLOODING...WILL GO
AHEAD AND KEEP THE FLASH FLOOD WATCH INTACT THROUGH 12Z SUNDAY.
THOUGH PORTIONS OF NORTHWESTERN OKLAHOMA MAY NOT SEE QUITE AS MUCH
RAIN AS OTHER AREAS...HEAVY RAIN IN A SHORT DURATION MAY STILL
POSE A THREAT OF FLASH FLOODING IN LOCALIZED AREAS.

ONCE THE FRONT CLEARS THE AREA SATURDAY AFTERNOON OR SUNDAY
NIGHT...A COOLER DRIER AIRMASS WILL FILL INTO OKLAHOMA AND NORTH
TEXAS. WEAK MID LEVEL RIDGING LOOKS TO BUILD INTO THE SOUTHERN
PLAINS EARLY NEXT WEEK...WHICH SHOULD CUT OFF RAIN CHANCES FOR AT
LEAST A FEW DAYS.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  80  62  73 /  70  60  70  40
HOBART OK         63  80  60  74 /  60  40  70  40
WICHITA FALLS TX  65  83  64  77 / 100  40  70  50
GAGE OK           61  80  56  72 /  50  40  50  20
PONCA CITY OK     66  81  61  73 /  70  50  60  20
DURANT OK         67  81  65  77 /  90  60  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 28, 9:22 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT THU MAY 28 2015

OKZ004>048-050>052-TXZ083>090-292230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
922 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.

LOCATION...
WEST OF A LINE FROM SEMINOLE TO DURANT.

TIMING...
THROUGH MIDNIGHT...

IMPACTS...
HAIL UP TO PING PONG BALL SIZE...
DAMAGING WINDS UP TO 70 MPH...
HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...

DISCUSSION...
A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL AND INTO SOUTHEAST
OKLAHOMA THIS EVENING. AT TIMES THE LINE WILL DEVELOP BOW SEGMENTS TO PRODUCE THE GUSTIER
WINDS. THE SEVERE POTENTIAL IS EXPECTED TO DECREASE AFTER MIDNIGHT.

LOCALLY HEAVY RAINFALL WILL LIKELY CREATE FLASH FLOODS IN SOME AREAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS
THROUGH THE EVENING.

.FLOODING...
NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FLASH FLOOD WATCH
REMAINS IN EFFECT TODAY FOR ALL OF OKLAHOMA AND NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE
WEEKEND.

.THUNDERSTORMS...
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL
OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE
SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 28, 8:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     WICHITA FALLS           33.91N 98.49W
05/28/2015                   WICHITA            TX   BROADCAST MEDIA

            POWER LINES DOWN AT HOLIDAY AND JACKSBORO.

&&

MDAY
Local storm report, May 28, 8:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      WICHITA FALLS           33.91N 98.49W
05/28/2015                   WICHITA            TX   BROADCAST MEDIA

            PHOTO OF CAR HALFWAY SUBMERGED IN WATER ON TWITTER.

&&

MDAY
Local storm report, May 28, 8:24 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      DUNCAN                  34.50N 97.96W
05/28/2015                   STEPHENS           OK   AMATEUR RADIO

            MAJOR STREET FLOODING FROM 10TH AND ELK TO WILL ROGERS
            CREEK.

&&

MDAY
Local storm report, May 28, 8:30 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      LAWTON                  34.60N 98.42W
05/28/2015                   COMANCHE           OK   PUBLIC

            TWITTER VIDEO OF WATER TO TOP OF TIRES.

&&

MDAY
Local storm report, May 28, 8:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     FOX                     34.36N 97.49W
05/28/2015  E75 MPH          CARTER             OK   AMATEUR RADIO

            TREES SNAPPED OR UPROOTED.

&&

MDAY
Local storm report, May 28, 9:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     3 SW MARIETTA           33.90N 97.16W
05/28/2015  M67 MPH          LOVE               OK   STORM CHASER

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:03 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens42 min
May 28, 7:04 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Grady, Stephens3 hr
May 28, 7:12 PM CDTFlash Flood Warning EmergencyOUNComanche3 hr
May 28, 7:19 PM CDTAreal Flood AdvisoryOUNJefferson, Stephens3 hr
May 28, 7:34 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Stephens4 hr
May 28, 7:43 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens47 min
May 28, 8:14 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens46 min
May 28, 8:44 PM CDTFlash Flood WarningOUNLove3 hr
May 28, 8:51 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
May 28, 8:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Love, Marshall, Murray, Stephens47 min
May 28, 9:39 PM CDTFlash Flood WarningOUNMarshall3 hr
May 28, 10:05 PM CDTFlash Flood WarningOUNJohnston3 hr
May 28, 10:11 PM CDTSpecial Weather StatementOUNBryan, Johnston49 min
May 28, 10:27 PM CDTAreal Flood WarningOUNComanche, Cotton3 hr
May 28, 10:47 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
May 29, 3:34 AM CDTRiver Flood WarningOUNBryan53 hr
May 29, 5:13 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more3 hr
May 29, 9:21 AM CDTRiver Flood WarningOUNPayne12 hr
May 29, 9:28 AM CDTRiver Flood WarningOUNAtoka34 hr
May 29, 9:39 AM CDTAreal Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more5 hr
May 29, 12:49 PM CDTRiver Flood WarningOUNHughes, Seminole12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.